Florida, 2011

Drought in Florida, October 1 to 31, 2011

October 1 to 31, 2011 · NWS TAE · 16 events in 16 counties and zones

D2-D3 drought conditions (severe to extreme) persisted across the area through October and into November. Rainfall in this area during the month of October was not enough to make a significant impact.

Where it happened

Every event with a place to put it; 14 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
16

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS TAE wrote it up.

D2-D3 drought conditions (severe to extreme) persisted across the area through October and into November. Rainfall in this area during the month of October was not enough to make a significant impact.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before the first event at Sep 30, 8:27 PM EST, 3 hours 33 minutes earlier.

Area forecast discussion, Sep 30, 8:27 PM EST, 3 hours 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
927 PM EDT FRI SEP 30 2011

.DISCUSSION...THE COLD FRONT WAS PUSHING STEADILY SEWD ACROSS THE
SERN FL BIG BEND AS OF 01Z AND WILL QUICKLY CLEAR THE AREA. THE
GRADIENT BEHIND THE FRONT IS QUITE IMPRESSIVE AND SHOULD HELP TO
KEEP WINDS FROM DECOUPLING OVERNIGHT. WE MADE MINOR ADJUSTMENTS
(DOWN TO ZERO) FOR POP AND SKY GRIDS. THE TEMPERATURE FORECAST LOOKS
ON TRACK...AS DOES MOST OF THE REST OF THE FORECAST.

&&

.MARINE...A STRONG COLD FRONT IS CROSSING THROUGH THE FORECAST
WATERS THIS EVENING. NORTHERLY WINDS WILL INCREASE RAPIDLY IN THE
WAKE OF THE FRONT AND QUICKLY REACH ADVISORY LEVELS. ADVISORY LEVEL
WINDS WILL CONTINUE THROUGH THE OVERNIGHT AND SATURDAY MORNING HOURS
BEFORE SETTLING DOWN TO CAUTIONARY LEVELS FOR SATURDAY AFTERNOON.
SEAS WILL RAMP UP OVERNIGHT AS WELL REACHING 3 TO 5 FEET IN THE
NEARSHORE WATERS AND 5 TO 7 FEET FURTHER OFFSHORE. EXPECT THESE
ELEVATED SEAS TO CONTINUE INTO SATURDAY. AN UPPER LEVEL DISTURBANCE
PASSING OVER OUR COASTAL AND OFFSHORE WATERS WILL CAUSE A SLIGHT
ENHANCEMENT IN THE WINDS AND SEAS ONCE AGAIN INTO SATURDAY NIGHT.
ADVISORY CONDITIONS ARE A POSSIBILITY...HOWEVER...FOR NOW WILL GO
WITH HIGH END CAUTIONARY CONDITIONS THROUGH SATURDAY NIGHT. ON
SUNDAY...WINDS AND SEAS WILL SUBSIDE TO BELOW HEADLINE CRITERIA AND
REMAIN THAT WAY THROUGH THE FIRST PART OF NEXT WEEK.

&&

.AVIATION...THROUGH 00Z SUNDAY.
VFR CONDITIONS EXPECTED FOR THE DURATION OF THE TAF PERIOD. A VERY
DRY AIR MASS THROUGH THE DEPTH OF THE ATMOSPHERE WILL BE MOVING INTO
THE AREA. FORECAST SOUNDINGS AT ALL FIVE TERMINALS SUGGEST THAT EVEN
DIURNAL CUMULUS SHOULD BE LIMITED TO NONEXISTENT. THUS JUST CARRIED
SKC THROUGH THE NEXT 24 HOURS. ALL OF THE TAFS WERE FOUR LINES TO
HIGHLIGHT SUBTLE CHANGES IN THE WINDS...BRINGING IN A GUSTY PERIOD
STARTING AT 16Z SATURDAY.

&&

.FIRE WEATHER...WITH NEW FORECAST ERC VALUES AVAILABLE NOW
SHOWING 35 FOR TOMORROW IN LEON AND WAKULLA COUNTIES...WILL HOIST A
RED FLAG WARNING FOR THOSE ZONES. OTHERWISE THE FIRE WEATHER WATCH
WILL BE MAINTAINED FOR NOW AS CONDITIONS WILL LIKELY BE ON THE
MARGINS OF CRITERIA. AS THE NEXT SHIFT MAKES FINAL ADJUSTMENTS TO
VARIOUS FORECAST ELEMENTS...THEY CAN MAKE THE CALL ON IF ANY OTHER
ZONES NEED UPGRADING. THE FEELING THIS EVENING IS THAT THE SE
ALABAMA ZONES WILL LIKELY NEED A RED FLAG WARNING FOR SATURDAY WITH
4-5 HOURS OF RH BELOW 30 PERCENT AND 20FT WIND SPEEDS REACHING ABOUT
15 MPH. THE FLORIDA ZONES ARE A BIT TRICKIER. DISPERSIONS ARE
CURRENTLY FORECAST TO BE 70-74 (JUST BELOW CRITERIA) OVER BASICALLY
ALL INLAND FLORIDA ZONES. LATEST MODEL GUIDANCE SUGGESTS TRANSPORT
WINDS MAY BE SLIGHTLY HIGHER (AROUND 20 KTS) WHICH COULD ULTIMATELY
BOOST DISPERSIONS ABOVE CRITERIA. ALSO...CURRENT FORECAST CALLS FOR
20 FT WINDS TO HIT EXACTLY 15 MPH OVER MUCH OF THE AREA ALONG AND
WEST OF TLH. ALSO TO BE CONSIDERED IS THE 8-10 HOUR DURATIONS OF RH
BELOW 35 PERCENT...WHICH COULD MAKE A MARGINAL SITUATION SLIGHTLY
MORE FAVORABLE FOR FIRE WX. WILL PASS ALL THESE THOUGHTS ON TO THE
MIDNIGHT CREW...BUT WOULD NOT BE SURPRISED TO SEE RED FLAG EXPANDED.

&&

.PREV DISCUSSION...
327 PM EDT FRI SEP 30 2011

SYNOPSIS...
19Z WATER VAPOR AND H4 RUC ANALYSIS SHOWING AN AMPLIFIED UPPER LEVEL
PATTERN ACROSS THE CONUS THIS MORNING. PATTERN CONSISTS OF LARGE
SCALE RIDGING OVER THE INTERMOUNTAIN WEST/CENTRAL PLAINS...FOLLOWED
DOWNSTREAM BY AN AMPLIFYING/DIGGING TROUGH OVER THE EASTERN THIRD OF
THE NATION. POTENT SHORTWAVE NEAR THE BASE OF THE TROUGH IS DIGGING
SOUTHEASTWARD ACROSS AL/GA THIS AFTERNOON. WV IMAGERY CONTINUES TO
SHOW THE STRENGTH OF THIS IMPULSE WITH MARKED DRYING/SUBSIDENCE
EXPANDING ACROSS OUR REGION.

AT THE SURFACE...IMPRESSIVE COLD FRONT IS ASSOCIATED WITH THE
AMPLIFYING EAST COAST TROUGH IS RAPIDLY MOVING SOUTH ACROSS AL AND
GA. FRONT IS VERY CLOSE TO DOTHAN AND ALBANY AND WILL BE MOVING
QUICKLY SOUTH THROUGH THE REMAINDER OF THE AREA DURING THE NEXT
SEVERAL HOURS. MUCH DRIER AIR IS BUILDING IN BEHIND THIS BOUNDARY
WITH DEWPOINTS ALREADY DROPPING INTO THE UPPER 30S AND LOWER 40S
JUST NORTH OF OUR ZONES.

VISIBLE SATELLITE SHOWS A FEW-SCT CU FIELD IN PLACE ACROSS THE AREA
AHEAD OF THE FRONT. SKIES ARE CRYSTAL CLEAR BEHIND THE FRONT...AND
THE COMBINATION OF THE LOSS OF DIURNAL HEATING AND THE FRONTAL
PASSAGE WILL CLEAR OUR SKIES BY THE MIDDLE EVENING HOURS.
TEMPERATURES ARE QUITE WARM WITHIN THE THERMAL RIDGE AHEAD OF THE
FRONT WITH MOST STATIONS IN THE MIDDLE TO UPPER 80S...AND EVEN A FEW
LOWER 90S BEING REPORTED.

NEAR TERM (TONIGHT THROUGH SATURDAY)...
TONIGHT...COLD/DRY AIR ADVECTION WILL COMMENCE ON DEEP LAYER N/NW
FLOW IN THE WAKE OF THE STRONG COLD FRONT. AFTER A GENERALLY WARM
AFTERNOON...TEMPERATURES WILL DROP BELOW NORMAL BY LATE TONIGHT.
CURRENT GRIDS SHOW LOW TEMPERATURES IN THE MID 50S OVER THE
SOUTHERN HALF OF THE AREA...AND UPPER 40S TO LOW 50S OVER THE
NORTHERN ZONES. ADD IN A BIT OF A BREEZE...AND IT WILL FEEL RATHER
COOL FOR OUTDOOR ACTIVITIES EARLY SATURDAY MORNING. AN ADDITIONAL
SHORTWAVE MOVING DOWN THE BACKSIDE OF THE TROUGH WILL APPROACH FROM
THE NORTHWEST LATE TONIGHT.

SATURDAY...ADDITIONAL SHORTWAVE ENERGY PASSING THROUGH THE REGION
DURING THE DAY WILL PROVIDE ANOTHER SURGE OF CAA FROM THE NORTH. IN
THE WAKE OF THIS SURGE...850MB TEMPS ARE PROGGED BY NUMERICAL
GUIDANCE TO DROP DOWN TO BETWEEN 6-9C NORTH TO SOUTH ACROSS OUR
FORECAST AREA. 850MB TEMPS WILL BE EVEN COLDER ACROSS NORTHERN GA/SC
UNDER THE MAIN COOL POOL OF THE TROUGH. IN THESE LOCATIONS AN EARLY
SEASON OF THE 850MB TEMPS DOWN TO AROUND ZERO IS PREDICTED. THESE
VALUES ARE SOME 3-3.5 STANDARD DEVIATIONS BELOW THE NORMAL FOR EARLY
OCTOBER. OUR WEATHER WILL BE VERY PLEASANT...SOME WOULD SAY "CHAMBER
OF COMMERCE" TYPE WEATHER. PLENTY OF SUNSHINE AND DRY CONDITIONS
WILL PREVAIL THROUGH THE DAY. THE LOWER 850MB TEMPS WILL KEEP
LIMITED TEMPERATURE POTENTIAL AND THE ONGOING CAA WILL SLOW THE
TEMPERATURE RISE. THEREFORE GOING FOR HIGH TEMPERATURES IN THE
LOWER/MID 70S NORTH...AND MAINLY UPPER 70S TO AROUND 80 DEGREES
SOUTH.

SHORT TERM (SATURDAY NIGHT THROUGH SUNDAY NIGHT)...SATURDAY NIGHT
WILL BE THE COOLEST NIGHT OF THE NEAR/SHORT TERM PERIODS. WIDESPREAD
READINGS IN THE MIDDLE 40S ARE LIKELY WITH SOME OF OUR
CLIMATOLOGICALLY COOLER SPOTS FLIRTING WITH THE UPPER 30S NEAR DAWN.

A NORTH/SOUTH TEMPERATURE GRADIENT WILL EXIST ACROSS THE REGION ON
SUNDAY WITH LOWER 70S LIKELY ACROSS OUR NORTHERN ZONES INCREASING TO
MIDDLE TO UPPER 70S APPROACHING THE COAST. BLUE SKIES WILL PREVAIL
AS DRY CONDITIONS CONTINUE. NO CHANCE FOR RAIN ON SUNDAY.

ANOTHER COOL NIGHT IS EXPECTED ON SUNDAY NIGHT WITH LOWS FALLING
ONCE AGAIN INTO THE MIDDLE 40S WHICH IS ABOUT 20 DEGREES BELOW
AVERAGE.

LONG TERM (MONDAY THROUGH NEXT THURSDAY)...
THE LONG TERM PERIOD COMMENCES WITH A PERSISTENT PROGRESSIVE AND
RELATIVELY HIGH AMPLITUDE FLOW. THIS IS HIGHLIGHTED BY TROUGHING
OVER EXTREME ERN PACIFIC AND WEST COAST...RIDGING EWD TO MS RIVER...
AND A DEEP TROUGH EWD INTO WRN ATLC WITH CUTOFF LOW OVER ERN VA AND
TROUGH AXIS SWD INTO NE GULF OF MEX. AT THE SURFACE...STRONG
CANADIAN HIGH PRESSURE TO CONTINUE BUILDING SOUTH WITH AXIS FROM THE
GREAT LAKES SSE ACROSS GULF OF MEX. SO LOCAL AREA WILL CONTINUE TO
ENJOY OUR FIRST REAL TASTE OF FALL WEATHER.

DURING THE REST OF EXTENDED PERIOD...THE FLOW BECOMES LESS AMPLIFIED
AS TROUGH AXIS AND ASSOCD LOW MOVE NEWD AND OFFSHORE BY MON AFTN IN
RESPONSE TO TROUGH SETTLING INTO THE WRN STATES AND RIDGE BUILDING
EWD. HIGH CENTER OVER WRN GULF BY TUES AFTN WHERE IT LINGERS THRU
FRI. LOCALLY...THIS TRANSLATES TO DRY NLY STEERING FLOW. AT SURFACE
GREAT LAKES HIGH AXIS SHIFTS EWD AND WEAKENS BUT CONTINUES TO
DOMINATE ERN CONUS...BRIDGING FRONT ACROSS MID-SOUTH PREVENTING IT
FROM PUSHING SWD. BY THURS...THE LOW LEVEL FLOW WILL BECOME MORE
ENE THEN ELY ON FRI. ALL THIS WILL LEAD TO A SLOW MODERATION IN
TEMPERATURES TO SEASONAL LEVELS AND A GRADUAL RETURN OF LOW LEVEL
MOISTURE. STILL EXPECT CONDITIONS TO REMAIN ON DRY
SIDE.

WILL GO WITH NIL POPS THRU WED NIGHT THEN WDLY SCT POPS REST OF
PERIOD. WITH STRONG CANADIAN HIGH PRESSURE IN PLACE...MIN TEMPS
BEGIN MUCH COOLER THAN NORMAL GRADUALLY RISING TO AROUND CLIMO.
MINS COMMENCE 10 TO 15 DEGREES BELOW CLIMO ON SUN NIGHT...NEAR 10
DEGREES BELOW MON NIGHT...AROUND 5 DEGREES BELOW TUES NIGHT AND
AROUND CLIMO WED AND THURS NIGHTS. MAX TEMPS COMMENCE AROUND 5
DEGREES BELOW NORMAL ON MON INCREASING TO AROUND CLIMO TUES THRU
THURS AND SLIGHTLY ABOVE CLIMO ON FRI. (AVG INLAND MIN/MAX TEMPS
AROUND 59/83 DEGREES RESPECTIVELY).

&&

.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE   55  79  44  77  45 /   0   0   0   0   0
PANAMA CITY   57  79  52  74  51 /   0   0   0   0   0
DOTHAN        50  74  45  73  45 /   0   0   0   0   0
ALBANY        49  73  41  72  44 /   0   0   0   0   0
VALDOSTA      53  76  41  75  43 /   0   0   0   0   0
CROSS CITY    55  79  42  77  45 /   0   0   0   0   0
APALACHICOLA  57  79  53  73  49 /   0   0   0   0   0

&&

.TAE WATCHES/WARNINGS/ADVISORIES...

AL...FIRE WEATHER WATCH SATURDAY AFTERNOON ALL ZONES.

GA...NONE.

FL...FIRE WEATHER WATCH FROM SATURDAY AFTERNOON THROUGH SATURDAY
     EVENING FOR THE FOLLOWING ZONES: CALHOUN...CENTRAL WALTON...
     COASTAL BAY...COASTAL DIXIE...COASTAL FRANKLIN...COASTAL
     GULF...COASTAL JEFFERSON...COASTAL TAYLOR...GADSDEN...
     HOLMES...INLAND BAY...INLAND DIXIE...INLAND FRANKLIN...
     INLAND GULF...INLAND JEFFERSON...INLAND TAYLOR...INLAND
     WALTON...JACKSON...LAFAYETTE...LIBERTY...MADISON...SOUTH
     WALTON...WASHINGTON.

     RED FLAG WARNING FROM 1 PM TO 8 PM EDT SATURDAY FOR THE
     FOLLOWING ZONES: COASTAL WAKULLA...INLAND WAKULLA...LEON.

GM...SMALL CRAFT ADVISORY THROUGH 11 AM EDT SATURDAY ALL ZONES.

&&

AVIATION/FIRE WEATHER...LAMERS
MARINE...MROCZKA/HARRIGAN
PREVIOUS DISCUSSIONS...MROCZKA/HARRIGAN/BLOCK
REST OF DISCUSSION...WOOL/WALSH
Hazardous weather outlook, Sep 30, 8:16 PM EST, 3 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
916 PM EDT FRI SEP 30 2011

ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134-
GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-011000-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON-
HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF-
INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY-
INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON-
COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON-
COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY-
RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-
EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
916 PM EDT FRI SEP 30 2011 /816 PM CDT FRI SEP 30 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...THE FLORIDA BIG BEND AND
PANHANDLE...AND THE ADJACENT GULF COASTAL WATERS.

.DAY ONE...TONIGHT...

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. WINDS
WILL PICK UP TO 20 TO 25 KNOTS OVER THE GULF WITH SEAS BUILDING TO
7 FEET WELL OFFSHORE. THIS WILL RESULT IN SMALL CRAFT ADVISORY
CONDITIONS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

WITH UNUSUALLY COOL AND DRY AIR BUILDING IN FROM THE NORTH...A
VERY COOL AND DRY EARLY FALL WEEKEND IS IN STORE FOR THE TRI-STATE
REGION. HIGH TEMPERATURES WILL BE WELL BELOW NORMAL...AND ARE ONLY
EXPECTED TO REACH THE UPPER 60S TO LOWER 70S TO THE NORTH AND
WEST...TO THE MIDDLE 70S FURTHER TO THE SOUTH. LOW TEMPERATURES
WILL BE EVEN FURTHER BELOW NORMAL THIS WEEKEND (OF WHICH 64
DEGREES IS THE CLIMATOLOGICAL MEAN FOR TALLAHASSEE THIS TIME OF
YEAR)...WITH MANY INLAND LOCATIONS REACHING THE LOWER TO MID 40S
WITH LIGHT WINDS. FOR MUCH OF THE REMAINDER OF THE UPCOMING
WEEK...ONLY A GRADUAL WARMING TREND IS EXPECTED ACROSS THE
REGION...AS THE UPPER LEVEL TROUGH WILL BE SLOW TO LEAVE THE
EASTERN SEABOARD. THIS SHOULD GRADUALLY RESULT IN HIGH
TEMPERATURES RETURNING TO NEAR NORMAL LEVELS OF HIGHS IN THE LOWER
TO MID 80S.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

WOOL/WALSH

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

16 drought. Local standard time, as filed.

Drought, Central Walton

When
October 1, 12:00 AM EST to October 31, 11:59 PM EST
Where
Central Walton forecast zone
Reported by
Official NWS Observations
Coordinates
30.619, -86.171 (the zone’s center; the record gives no point)

Drought, North Walton

When
October 1, 12:00 AM EST to October 31, 11:59 PM EST
Where
North Walton forecast zone
Reported by
Official NWS Observations

Drought, South Walton

When
October 1, 12:00 AM EST to October 31, 11:59 PM EST
Where
South Walton forecast zone
Reported by
Official NWS Observations
Coordinates
30.619, -86.171 (the zone’s center; the record gives no point)

Drought, Holmes

When
October 1, 12:00 AM EST to October 31, 11:59 PM EST
Where
Holmes forecast zone
Reported by
Official NWS Observations
Coordinates
30.868, -85.814 (the zone’s center; the record gives no point)

Drought, Washington

When
October 1, 12:00 AM EST to October 31, 11:59 PM EST
Where
Washington forecast zone
Reported by
Official NWS Observations
Coordinates
30.611, -85.665 (the zone’s center; the record gives no point)

Drought, Jackson

When
October 1, 12:00 AM EST to October 31, 11:59 PM EST
Where
Jackson forecast zone
Reported by
Official NWS Observations
Coordinates
30.795, -85.215 (the zone’s center; the record gives no point)

Drought, Calhoun

When
October 1, 12:00 AM EST to October 31, 11:59 PM EST
Where
Calhoun forecast zone
Reported by
Official NWS Observations
Coordinates
30.406, -85.197 (the zone’s center; the record gives no point)

Drought, Inland Bay

When
October 1, 12:00 AM EST to October 31, 11:59 PM EST
Where
Inland Bay forecast zone
Reported by
Official NWS Observations
Coordinates
30.238, -85.633 (the zone’s center; the record gives no point)

Drought, Coastal Bay

When
October 1, 12:00 AM EST to October 31, 11:59 PM EST
Where
Coastal Bay forecast zone
Reported by
Official NWS Observations
Coordinates
30.238, -85.633 (the zone’s center; the record gives no point)

Drought, Inland Gulf

When
October 1, 12:00 AM EST to October 31, 11:59 PM EST
Where
Inland Gulf forecast zone
Reported by
Official NWS Observations
Coordinates
29.909, -85.261 (the zone’s center; the record gives no point)

Drought, Liberty

When
October 1, 12:00 AM EST to October 31, 11:59 PM EST
Where
Liberty forecast zone
Reported by
Official NWS Observations

Drought, Gadsden

When
October 1, 12:00 AM EST to October 31, 11:59 PM EST
Where
Gadsden forecast zone
Reported by
Official NWS Observations
Coordinates
30.580, -84.614 (the zone’s center; the record gives no point)

Drought, Leon

When
October 1, 12:00 AM EST to October 31, 11:59 PM EST
Where
Leon forecast zone
Reported by
Official NWS Observations
Coordinates
30.458, -84.278 (the zone’s center; the record gives no point)

Drought, Inland Wakulla

When
October 1, 12:00 AM EST to October 31, 11:59 PM EST
Where
Inland Wakulla forecast zone
Reported by
Official NWS Observations
Coordinates
30.148, -84.376 (the zone’s center; the record gives no point)

Drought, Inland Jefferson

When
October 1, 12:00 AM EST to October 31, 11:59 PM EST
Where
Inland Jefferson forecast zone
Reported by
Official NWS Observations
Coordinates
30.424, -83.900 (the zone’s center; the record gives no point)

Drought, Madison

When
October 1, 12:00 AM EST to October 31, 11:59 PM EST
Where
Madison forecast zone
Reported by
Official NWS Observations
Coordinates
30.444, -83.470 (the zone’s center; the record gives no point)

What these are

Drought
A drought reaching severe (D2) or worse on the US Drought Monitor, or with notable impacts.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Florida in 2011Every state in 2011This day in weather historyWarnings in Florida, October 2011

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 348043, 348044, 348045, 348046, 348047, 348048, 348049, 348050, 348051, 348052, 348053, 348054, 348055, 348056, 348057, 348058.